Open Access
Translator Disclaimer
2003 The relative Reidemeister numbers of fiber map pairs
Fernanda S. P. Cardona, Peter N.-S. Wong
Topol. Methods Nonlinear Anal. 21(1): 131-145 (2003).


The relative Reidemeister number, denoted by ${\rm R}(f;X,A)$, is an upper bound for the relative Nielsen number, denoted by ${\rm N}(f;X,A)$. If $(f,f_{A})$ is a pair of fibre-preserving maps of a pair of Hurewicz fibrations, then under certain conditions, the relative Reidemeister number can be calculated in terms of those on the base and on the fiber. In this paper, we give addition formulas for ${\rm R}(f;X,A)$ and for the relative Reidemeister number on the complement ${\rm R}(f;X-A)$. As an application, we give estimation of the asymptotic Nielsen type number ${\rm NI}^{\infty}(f)$.


Download Citation

Fernanda S. P. Cardona. Peter N.-S. Wong. "The relative Reidemeister numbers of fiber map pairs." Topol. Methods Nonlinear Anal. 21 (1) 131 - 145, 2003.


Published: 2003
First available in Project Euclid: 30 September 2016

zbMATH: 1046.55001
MathSciNet: MR1980140

Rights: Copyright © 2003 Juliusz P. Schauder Centre for Nonlinear Studies


Vol.21 • No. 1 • 2003
Back to Top